# SDR AALA971874

- Difficulty date: October 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N373AA
- Make and model: Boeing 767323
- Aircraft serial: 25200
- System (JASC): 2611 · Smoke Detection
- Part: Overheat Switch
- Condition: Failed
- Location: Rt Mlg Ww
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DFW - FLT 0945 - SHORTLY AFTER TAKEOFF, R-DUCT LEAK LIGHT CAME ON.  BOTH EICAS AND OVERHEAD PANEL R-BLEED AND R-PACK SHUT DOWN WITH LIGHT.  REPLACED DUCT LEAK WHEELWELL OVERHEAT CARD.  TEST GOOD.  REMOVED AND REPLACED STRUT OVERHEAT SWITCH.  SYSTEM OPS CHECK GOOD.  (X)
